# SDR MASA2011111464008

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 21,928 hours, 15,117 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HANDLE COVER LOOSE.  RE-SECURED LOOSE RIGHT EMERGENCY EXIT DOOR HANDLE COVER, NO FURTHER DEFECT NOTED.
